Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Tables for the evaluation of $\int _{0}^{\infty } x^{\beta }e^{-x}f(x)dx$ by Gauss-Laguerre quadrature
HTML articles powered by AMS MathViewer

by P. Concus, D. Cassatt, G. Jaehnig and E. Melby PDF
Math. Comp. 17 (1963), 245-256 Request permission


Tables of abscissae and weight coefficients to fifteen places are presented for the Gauss-Laguerre quadrature formula $\int _0^\infty {{x^\beta }{e^{ - x}}f(x)dx \sim \sum \limits _{k = 1}^n {{H_k}f({a_k})} }$ for $\beta = - \tfrac {1}{4}, - \tfrac {1}{2},{\text {and}} - \tfrac {3}{4}$ and n = 1(1)15.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.55
  • Retrieve articles in all journals with MSC: 65.55
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Math. Comp. 17 (1963), 245-256
  • MSC: Primary 65.55
  • DOI:
  • MathSciNet review: 0158534